Lyapunov-Max-Plus-Algebra Stability in Predator-prey Systems Modeled with Timed Petri Net

Subiono Subiono, Zumrotus Sya’diyah

Abstract


In this paper, we discuss the notion of max-plus algebra and their properties. We also construct a model of predator-prey systems with timed Petri net and analyze the stabilization of the systems. Furthermore, we analyze the periodic behavior of the systems. Using the Lyapunov stability theory, we will obtain the sufficient condition for the stabilization problem and the periodic duration of the oscillation will be also determined.

Keywords


predator-prey systems; stability of the systems; Lyapunov method; max-plus algebra; timed petri net

Full Text:

PDF

References


I. Necoara, Model predictive control for max-plus-linear and piecewise affine systems, Neteherland, Technise Universiteit Delft, 2006.

Subiono, The existence of eigenvalues for reducible matrices in max-plus algebra, Surabaya, Mathematics Department FMIPAITS, 2008.

Subiono, Aljabar max plus dan terapannya. Surabaya, Department of Mathematic, ITS, 2010.

F. Bacelli, G. Cohen, G. Olsder, and J. Quadrat, Synchronization and Linearty, An algebra for discrete event system, Web Ed, 2001.

Z. Retchkiman, “A Mixed lyapunov-max-plus algebra approach to the stability problem for a two species ecosystem modeled with timed petri nets,” International Mathematical Forums, vol. 5, pp. 1393-1408, 2010.

Subiono and J. V. D. Woude, “Power algorithms for (Max,+)- and bipartite (Min, Max,+)-systems”, Discrete Event Dynamic Systems: Theory and Applications, vol. 10, no. 4, pp, :369-389, 2000.

Subiono and N. Sofiyana, “Using max-plus algebra in the flow shop scheduling”, IPTEK, The Journal for Technology and Science, vol. 20, 2009, pp. 83-87.

D. Adzkiya, “Membangun model petri net lampu lalu lintas dan simulasinya,” Tesis M.Si., Institut Teknologi Sepuluh Nopember, Surabaya, Indonesia, 2008.

Z. Retchkiman, “The stability problem for discrete event dynamical systems modeled with timed petri nets using a lyapunov-max-plus algebra approach,” International Mathematical Forum, vol. 6, pp. 541-566.




DOI: http://dx.doi.org/10.12962/j20882033.v22i3.70

Refbacks

  • There are currently no refbacks.


Creative Commons License

IPTEK Journal of Science and Technology by Lembaga Penelitian dan Pengabdian kepada Masyarakat, ITS is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
Based on a work at http://iptek.its.ac.id/index.php/jts.